Institute of Information Theory and Automation

Publication details

Positive polynomial matrices and improved LMI robustness conditions

Journal Article

Henrion Didier, Arzelier D., Peaucelle D.


serial: Automatica vol.39, 8 (2003), p. 1479-1485

research: CEZ:AV0Z1075907

project(s): GA102/02/0709, GA ČR, ME 496, GA MŠk

keywords: linear systems, state-space method, polynomial methods

abstract (eng):

Recently, several new LMI conditions for stability of linear systems have been proposed, introducing additional slack variables to reduce the gap between conservative convex quadratic stability conditions and intractable non-convex robust stability conditions. In this paper, we show that these improved LMI conditions can be derived with the help of some basic results on positive polynomial matrices.

Cosati: 09I

RIV: BC

Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation